MathSciNet Relay Station
MathSciNet bibliographic data
MR2914861 20F10 (20E45 37E05)
Kassabov, Martin; Matucci, Francesco The simultaneous conjugacy problem in groups of piecewise linear functions. Groups Geom. Dyn. 6 (2012), no. 2, 279–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement